JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Korean Journal of Mathematics
Journal homepage(new window)
Journal Basic Information
pISSN :
1976-8605 
eISSN :
2288-1433 
Journal DOI :
10.11568/kjm 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
2
  • Abstract(view)
3
  • Abstract(view)
4
  • Abstract(view)
5
  • Abstract(view)
6
  • Abstract(view)
7
  • Abstract(view)
8
  • Abstract(view)
9
  • Abstract(view)
10
  • Abstract(view)
11
  • Abstract(view)
12
  • Abstract(view)
13
  • Abstract(view)
14
  • Abstract(view)
15
  • FUZZY LATTICES
  • Chon, In-Heung ;
  • Korean Journal of Mathematics, volume 16, issue 3, 2008, Pages 403~412
  • Abstract(view)
16
  • Abstract(view)
17
  • Abstract(view)